# SDR ASOA201200905

- Difficulty date: March 5, 2012
- Submitted: March 20, 2012
- Operation: Air carrier
- Aircraft: N730EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10141
- Aircraft time: 20,117 hours, 13,820 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Bs 1000-1047
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON AFT CARGO DOOR CUTOUT FLOOR SILL UNDER FLOOR PANEL 281JLF FS 1000.00 TO 1047.00 AT STRINGER 17.    REMOVED CORROSION IAW SRM 51-21-06-001-001.  FOUND TO BE OUT OF LIMITS 100 PERCENT MATERIAL LOSS FROM DEEP PITTING IAW SRM 53-00-00-101-001.   REMOVED AFT CARGO DOOR SILL IAW SRM 51-42-06-001-001-A01, 51-42-13-001-001-A01, 51-42-20-001-001-A01, 51-42-21-001-001-A01 AND INSTALLED NEW SERVICEABLE SILL IAW SRM 51-42-21-001-001-A01 51-42-06-001-001-A01,51-42-13-001-001-A01, MM 670-35085 DWG JH161727.
